MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 22GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 22GX1.5
Catalog Number SSN100227
Medical Device Problem Codes Connection Problem (2900); Material Twisted/Bent (2981); Unintended Movement (3026)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unspecified Tissue Injury (4559)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when twisting the needle onto the syringe, it does not lock properly; it spins and does not tighten down.Needles have fallen out of syringe and stay in the patient's arm.".
 
Additional Manufacturer Narrative
The customer reported and described several events with medline insulin syringe, medline sure-snap safety needle and caina safety needle, including needles that did not lock properly, spun and did not tighten down, needles bending when trying to pull up medication as well as when put into patient's arm, needles falling out of syringe and staying in the patient's arm, and safety on the needle moving loosely, flopping down, not staying stationary, and not always closing correctly; some of these events have caused employee injury.At this time, a sample(s) was not received for investigation; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 3 months, and no trends were identified for the specified material number and its corresponding defect type.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.The cause code is unconfirmed defect, sample required to determine cause, and medline was unable to confirm the complaint issue or that the product failed to meet specifications; if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 22GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50882619
Report Number1417592-2026-49714
Device Sequence Number10708317
Product Code FMF
UDI-Device Identifier30193489031946
UDI-Public30193489031946
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100227
Device Lot Number89723020001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown